Partition-theorems for causal decision theories

Philosophy of Science 56 (1):70-93 (1989)
Abstract
Two partition-theorems are proved for a particular causal decision theory. One is restricted to a certain kind of partition of circumstances, and analyzes the utility of an option in terms of its utilities in conjunction with circumstances in this partition. The other analyzes an option's utility in terms of its utilities conditional on circumstances and is quite unrestricted. While the first form seems more useful for applications, the second form may be of theoretical importance in foundational exercises. Comparisons are made with theorems of Richard Jeffrey, Brad Armendt, and Peter Fishburn
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1086/289473
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 20,898
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

194 ( #16,976 of 1,907,520 )

Recent downloads (6 months)

44 ( #15,677 of 1,907,520 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.